MAUDE Adverse Event Report: Artelon FLEXBAND TWIST 30; Fastener, Fixation, Nondegradable, Soft Tissue

Artelon FLEXBAND TWIST 30; Fastener, Fixation, Nondegradable, Soft Tissue
Catalog Number TW030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "when using a tw030 kit, upon malleating the 2nd anchor into the fibula the anchor did not bite and pulled out.When doctor pulled the flexband strip out of the tunnel the eyelet was still on the flexband strip as expected, but the screw was missing.Doctor scoped the patient and extended incision but could not locate the missing screw.Also checked trash and drapes, and floor for screw and did not locate.Screw is lost somewhere in the patients ankle, no adverse consequences yet but doc worried about it migrating into joint space.We never located the screw, its in the patients bone but cannot confirm because can¿t id on xray.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.

Brand Name
FLEXBAND TWIST 30
Common Device Name
Fastener, Fixation, Nondegradable, Soft Tissue
Manufacturer (Section D)
Artelon
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer (Section G)
Artelon
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50355994
Report Number3010673515-2026-00001
Device Sequence Number10112065
Product Code MBI
UDI-Device Identifier00850003396323
UDI-Public00850003396323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTW030
Device Lot NumberRK33319
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient SexMale